A nonlinear oblique derivative boundary value problem for the heat equation. Part 1 : basic results
Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 2, pp. 221-253
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1999__16_2_221_0,
author = {Mehats, Florian and Roquejoffre, Jean-Michel},
title = {A nonlinear oblique derivative boundary value problem for the heat equation. {Part} 1 : basic results},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {221--253},
year = {1999},
publisher = {Gauthier-Villars},
volume = {16},
number = {2},
mrnumber = {1674770},
zbl = {0922.35072},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1999__16_2_221_0/}
}
TY - JOUR AU - Mehats, Florian AU - Roquejoffre, Jean-Michel TI - A nonlinear oblique derivative boundary value problem for the heat equation. Part 1 : basic results JO - Annales de l'I.H.P. Analyse non linéaire PY - 1999 SP - 221 EP - 253 VL - 16 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1999__16_2_221_0/ LA - en ID - AIHPC_1999__16_2_221_0 ER -
%0 Journal Article %A Mehats, Florian %A Roquejoffre, Jean-Michel %T A nonlinear oblique derivative boundary value problem for the heat equation. Part 1 : basic results %J Annales de l'I.H.P. Analyse non linéaire %D 1999 %P 221-253 %V 16 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1999__16_2_221_0/ %G en %F AIHPC_1999__16_2_221_0
Mehats, Florian; Roquejoffre, Jean-Michel. A nonlinear oblique derivative boundary value problem for the heat equation. Part 1 : basic results. Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 2, pp. 221-253. http://geodesic.mathdoc.fr/item/AIHPC_1999__16_2_221_0/
